# SDR SIMA20200813001

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,649 hours, 43,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVER WING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE-C/A-REMOVED AND REPLACED LH AFT OVER WING EMERGENCY EXIT LIGHT BULB IAW AMM 33-50-10. OPS CHECK GOOD.
